# SDR USAA2012072400025

- Difficulty date: July 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 36,985 hours, 16,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON LONGITUDINAL FLOORBEAM BETWEEN FR69 TO FR70, -Y160.  REPLACED LONGITUDINAL FLOORBEAM BETWEEN FR69 TO FR70, -Y160 IAW SRM 53-00-14 FIGURE 102, 51-42-11.
